# SDR UIEA2019010600025

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,084 hours, 15,722 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 2 STATUS MSG AFTER ENGINE START REMAINED ON DURING FLIGHT ( PERFORMED FIM 21-26 FT 806/808 OPS TEST NORMAL EICAS MSG CLEANED  ).
